Authors: Stevanović, Dragan 
Aouchiche, Mustapha
Hansen, Pierre
Title: On the spectral radius of graphs with a given domination number
Journal: Linear Algebra and Its Applications
Volume: 428
Issue: 8-9
First page: 1854
Last page: 1864
Issue Date: 15-Apr-2008
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2007.10.024
Abstract: 
We characterize the graphs which achieve the maximum value of the spectral radius of the adjacency matrix in the sets of all graphs with a given domination number and graphs with no isolated vertices and a given domination number.
Keywords: Adjacency matrix | Domination-critical graphs | Extremal graphs | Spectral radius
Publisher: Elsevier
Project: Serbian Ministry of Science, Project 144015G
Slovenian Agency for Research, program P1-0285

Show full item record

SCOPUSTM   
Citations

31
checked on Oct 2, 2022

Page view(s)

13
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.